# SDR DXTA030120213873

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N429QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500486
- Aircraft time: 1,694 hours, 1,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Contaminated
- Location: Main Enrty Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: LOWER RIGHT GREEN FLAG IS NOT VISIBLE IN THE WINDOW. SIGN OFF REMOVED MAIN ENTRY DOOR AIR STAIRS AND CLEANED DEBRIS FROM GREEN INDICATOR PAINT ON PINS AS REQUIRED REINSTALLED MAIN ENTRY DOOR AIR STAIRS IAW EMB PHENOM 300 AMM 52-14-00-400-80 1-A.
